Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleDynamical Gr\"obner bases for the polynomial ring with countably infinite variables.
Author(s) Wiland Schmale, Xuhui Wang, Jianyang Zhou
TypeArticle in Journal
AbstractThe theory of Gröbner bases for the ideals in a polynomial ring with countably infinite
variables over a field is extended to that of dynamical Gröbner bases. An important property of the
dynamical reduced Gröbner bases is discussed.
Keywordsdynamical Gröbner bases; principal ideal rings; S-polynomials
ISSN1671-9352
LanguageEnglish
JournalJ. Shandong Univ., Nat. Sci.
Volume48
Number6
Pages38--41
PublisherEditorial Board of Journal of Shandong University, Jinan, Shandong
Year2013
Edition0
Translation No
Refereed No
Webmaster